# SDR UALA2011072503766

- Difficulty date: July 24, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 32,766 hours, 14,353 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 201399008
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT MLG HARNESS 1M DAMAGED AT 14GA DOWNLOCK SENSOR AND CONDUIT JAMMED IN SENSOR TARGET, SENSOR 14 GA ALSO DAMAGED.  REPLACED 14GA SENSOR REF AMM 32-31-73.  STARTED TO REMOVE RT MLG HARNESS 1M, CONNECTORS 2GW-A, LGAB2 AND 14GA DISCONNECTED, OTHER CLAMPS LOOSE AWAITING ARRIVAL OF NEW HARNESS, 1ST HARNESS WAS UNSERVICEABLE. 2ND AOG NR E1147, PCN 110-2753.  REPLACED MLG HARNESS 1M PER MM, NEEDS CIRCUIT BREAKERS RESET AND TEST FROM STEP 'D' PG 444 TO END.  COMPLETED INSTALLATION AND OP TEST, ALL CHECKS OKAY.
